Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Prescribed Duphaston to avoid miscarriage. History of thyroid surgery. Have increased heart rate, restlessness. Stop medicine?

Hi, i am 5 weeks pregnant. Doctor prescribed me duphostone in order to avoid misscarrige. 4 years ago i had thyroid surgery ( hyperthyroidism ) , since the surgery i didn t have any thyroid problems So far. However after taking duphostone i can sleep, have increased heart rate and restlessness. Is this due to my previous thyroid problem? Should i stop taking it or will my body eventually adjust to it? Or should i ask my doctor any other alternative medications? Thanks, och
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your thyroid was removed for hypothyroidism. Were you taking thyroid tabs since then. Thyroid tabs have to be taken life long after thyroidectomy. If you are already taking dosage has to be adjusted as per TSH report.
When taking Duphaston tablets nausea, bloating, breast pain, irregular bleeding, dizziness, weight gain, skin rash and itch may occur.
An ECG may be useful.
Consult your gynecologist and find the cause for your symptoms and take treatment accordingly.
Best wishes
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor